# SDR JR2R20230421347

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 18,044 hours, 10,541 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 100
- Part time: 18,044 hours, 10,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING SPAR 2 LOWER STUB ANGLE CRACKED, LOCATED ON THE FWD SIDE OF THE LH MLG BAY FWD BULKHEAD
